(Last updated : 2022-11-17 14:07:20)
  NINOMIYA Hirokazu
   Department   Undergraduate School  , School of Interdisciplinary Mathematical Sciences
   Position   Professor
■ Books and Papers
1. 2022 Article Global existence and uniqueness of solutions for one-dimensional reaction-interface systems Journal of Differential Equations 324,pp.102-130 (Collaboration)  Link
2. 2022 Article Stationary solutions of an area-preserving curvature flow in an inhomogeneous medium Proceedings of the American Mathematical Society 150(5),pp.2095-2105 (Collaboration)  Link
3. 2021 Article A reaction-diffusion approximation of a semilinear wave equation Journal of Differential Equations 272,pp.289-309 (Collaboration) 
4. 2021 Article Comparative analysis of continuum angiogenesis models Journal of mathematical biology 82(4),pp.1-34 (Collaboration) 
5. 2021 Article Global dynamics on one-dimensional excitable media  53(6),pp.7081-7112 (Collaboration) 
Display all(58)
■ Research Topics, Consignment Studies & KAKENHI Researches
1. 2016/04~2019/03  Relation between complex singularity and patterns in nonlinear partial differential equations  (Key Word : )
■ Current Specialized Field
Basic mathematics, Mathematical analysis